MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,6.0,13,MTX,MG; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,6.0,13,MTX,MG; DENTAL IMPLANT
Model Number TSVT6B13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Initial reporter¿s first name is not provided / unknown.Additional 510(k) number is k101880.
 
Event or Problem Description
Doctor reports they were unable to achieve primary stability with the tsvt6b13 implant.Tooth site # 18.Site was grafted prior to placement.

Brand Name
IMP,TSV,6.0,13,MTX,MG
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10733549
Report Number0002023141-2020-01777
Device Sequence Number1667668
Product Code DZE
UDI-Device Identifier00889024019898
UDI-Public(01)00889024019898(17)230921(10)1220485(241)TSVT6B13
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K101977
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/21/2023
Device Model NumberTSVT6B13
Device Catalogue NumberTSVT6B13
Device Lot Number1220485
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/05/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2020
Initial Report FDA Received Date10/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient Weight93